MAUDE Adverse Event Report: BECKMAN COULTER, INC AU480 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC AU480 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU481-10E CHEMISTRY ANALYZER AU480 WITH ISE
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported obtaining erratic patient results on ion selective electrode (ise) including sodium (na), potassium (k) and chloride (cl) on their au480 clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient data or demographics.
 
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the au480 clinical chemistry analyzer and replaced na, k and cl electrodes and cleaned the analyzer to resolve the issue.The fse performed calibration and quality control with passing results.The fse verified the analyzer returned to normal operation.Section a2, a3, a4, and a5: information not provided by customer.Section e1, initial reporter telephone number is (b)(6).Beckman coulter internal identifier is (b)(4).

Brand Name
AU480 CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC
250 s. kraemer blvd.
brea CA 92821 8000
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24918134
Report Number9612296-2026-00165
Device Sequence Number13376931
Product Code JJE
UDI-Device Identifier14987666542972
UDI-Public(01)14987666542972(11)250331
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K981743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU481-10E CHEMISTRY ANALYZER AU480 WITH ISE
Device Catalogue NumberB96693
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown